zbMATH — the first resource for mathematics

Non-dominated solutions in multi-objective problems. (Spanish) Zbl 0548.62016

62C99 Statistical decision theory
91B06 Decision theory
90C30 Nonlinear programming
Full Text: DOI EuDML
[1] K.J. ARROW, E. W. BARANKIN, D. BLACKWELL (1953): ”Admissible Points of Convex Sets”, en: H. W. KUHN, A. W. TUCKER, Eds.,Contribution to the Theory of Games, Vol. II, Princeton University Press, pp. 87–91. · Zbl 0050.14203
[2] M.S. BAZARAA, C.M. SHETTY (1976):Foundations of Optimization, Springer-Verlag. · Zbl 0334.90049
[3] K. BERGSTRESSER, A. CHARNES, P.L. YU (1976): ”Generalization of Domination Structures and Nondominated Solutions in Multicriteria Decision Marking”,J. Optimization Theory Appl., Vol. 18, No. 1, pp 3–13. · Zbl 0298.90003 · doi:10.1007/BF00933790
[4] A.M. GEOFFRION (1968): ”Proper Efficiency and the Theory of Vector Maximization”,J. Math. Anal. Appl., Vol. 22, pp. 618–630. · Zbl 0181.22806 · doi:10.1016/0022-247X(68)90201-1
[5] R. HARTLEY (1978): ”On Cone-Efficiency, Cone-Convexity and Cone-Compactness”,SIAM J. Appl. Math., Vol. 34, No. 2, pp. 211–222. · Zbl 0379.90005 · doi:10.1137/0134018
[6] H. ISERMANN (1974): ”Proper Efficiency and the Linear Vector Maximum Problem”,Operations Res., Vol. 22, No. 1, pp. 189–191. · Zbl 0274.90024 · doi:10.1287/opre.22.1.189
[7] A. W. KUHN, A. W. TUCKER (1951): ”Nonlinear Programming”, en: J. NEYMAN, Ed.,Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, University of California Press, pp. 481–492. · Zbl 0044.05903
[8] J. G. LIN (1976): ”Three Methods for Determining Pareto-Optimal Solutions of Multiple-Objective Problems”, en: Y. C. HO, S. K. MITTER, Eds.,Directions in large-Scale Systems, Many-Person Optimization and Decentralized Control Plenum, pp. 117–138.
[9] R. MELENDRERAS (1977): ”Propiedades Singulares de la Teoría de la Dominación”,Seminario Internacional de Programación Matemática, Madrid, 24–25 Noviembre.
[10] R. T. ROCKAFELLAR (1970):Convex Analysis, Princeton University Press. · Zbl 0193.18401
[11] P. L. YY (1973): ”Introduction to Domination Structures in Multicriteria Decision Problems”, en: J. L. COCHRANE, M. ZELENY, Eds.,Multiple Criteria Decision Making, University of South Carolina Press, pp. 249–261.
[12] P. L. YU (1974): ”Cone Convexity, Cone Extreme Points, and Nondominated Solutions in Decision Problems with Multiobjectives”,J. Optimization Theory Appl., Vol. 14, No. 3, pp 319–377. · Zbl 0268.90057 · doi:10.1007/BF00932614
[13] P. L. YU, M. ZELENY (1975): ”The Set of All Nondominated Solutions in Linear Cases and a Multicriteria Simplex Method”,J. Math. Anal. Appl., Vol. 49, No. 2, pp. 430–468. · Zbl 0313.65047 · doi:10.1016/0022-247X(75)90189-4
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.